Episode 90 – Low and Slow Poisoning

Jan 03, 17
Episode 90 – Low and Slow Poisoning

One of the things we need to think about whenever we see a patient who’s going low and slow with hypotension and bradycardia is an overdose. B-blockers, calcium channel blockers (CCB) and digoxin are some of the most frequently prescribed cardiovascular drugs. And inevitably we’re gonna be faced with both intentional and unintentional overdoses from these drugs in the ED. If we can recognize these overdoses early and manage them appropriately, well - we’ll save some lives...

The post Episode 90 – Low and Slow Poisoning appeared first on Emergency Medicine Cases.

Leave a Comment

Like articles like this one?

Join our Email List and get the latest TCCC/TECC/TEMS news bulletins, articles, product releases, and more!

Free Delivery

On all orders over $99 within CONUS and to APO/FPO

Easy Returns

We're here to help! Satisfaction Guaranteed

Knowledgeable Staff

Ready to assist you at a moment's notice

Safe& Secure Checkout

World’s most advanced and secure website encryption.